# SDR ABXA9600603

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WHEN LANDING GEAR HANDLE WAS LOWERED, GEAR STAYED UP.  EXECUTED MISSED APPROACH.  ON 2ND APPROACH, RECYCLED GEAR AND GEAR CAME DOWN NORMALLY WITH NORMAL INDICATION.  PERFORMED ADJUSTMENT TEST IAW DC8 M.M. 32-30-0.  OPS CHECK GOOD NUMEROUS TIMES.
